Trazodone overdose-induced Prinzmetal's angina pectoris.

Proc (Bayl Univ Med Cent) 2020 Jan 25;33(1):75-76. Epub 2019 Sep 25.

Department of Internal Medicine, Virginia Commonwealth University School of MedicineRichmondVirginia.

A 29-year-old man presented to the emergency department with chest pain after ingestion of 25 tablets of 50 mg trazodone. Initial electrocardiography revealed a 3-mm ST-segment elevation in leads II, III, and aVF along with reciprocal ST-segment depression in anterior wall leads. Cardiac catheterization showed normal epicardial coronary arteries. His subsequent electrocardiograms showed resolution of ST-segment changes with uneventful recovery.

Download full-text PDF

Source
http://dx.doi.org/10.1080/08998280.2019.1659686DOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC6988667PMC
January 2020

Publication Analysis

Top Keywords

leads cardiac
4
trazodone initial
4
wall leads
4
initial electrocardiography
4
tablets trazodone
4
ingestion tablets
4
catheterization normal
4
pain ingestion
4
cardiac catheterization
4
anterior wall
4
electrocardiography revealed
4
reciprocal st-segment
4
elevation leads
4
avf reciprocal
4
leads iii
4
st-segment elevation
4
st-segment depression
4
depression anterior
4
revealed 3-mm
4
3-mm st-segment
4

References

(Supplied by CrossRef)

Similar Publications